Post chemo symptoms

  • 2 replies
  • 10 subscribers
  • 688 views

Hi all

I finished chemo

Oxaliplatin and capecitabine

for Bowel cancer back in early August - very pleased that I had the all clear.

I’ve still got mild to moderate neuropathy in hands and feet and my vision is still mildly affected (ie light sensitive) plus some lower leg oedema and swollen feet

Has anyone else experienced this, and for how long? 
Graham 

  • Hi  

    That's great to read that you've been given the all clear after finishing chemotherapy but not so great to read that you still have some side effects from the treatment.

    I didn't suffer from these side effects but I noticed that your post hadn't had any replies yet so responding to you will 'bump' it back to the top of the discussion list. It's good that you have had replies to the post you put in the bowel cancer group.

    It would be great if you could update your profile with your diagnosis and treatment as it really helps others when replying to you and also when looking for someone on a similar pathway. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"

  • Hi Graham.  I am 18 months post same chemo and still have neuropathy in feet, lower legs.  Still need to be careful when going into freezer with hands.  Have noticed that now the weather is getting colder my neuropathy is playing up even more.